zbMATH — the first resource for mathematics

On a Gauss-Kuzmin-type problem for a generalized Gauss-Kuzmin operator. (English) Zbl 1237.37013
The author studies the operator defined by W. Fluch [Anz. Österr. Akad. Wiss. Math.-Naturwiss. Kl. 124 (1987), 73–76 (1988; Zbl 0709.11040)] in the context of random systems with complete connections (see [M. Iosifescu and S. Grigorescu, Dependence with complete connections and its applications. Cambridge Tracts in Mathematics. 96. Cambridge (UK): Cambridge University Press (1990; Zbl 0749.60067)]), and provides the corresponding Gauss-Kuzmin-type problem.
37A50 Dynamical systems and their relations with probability theory and stochastic processes
60J05 Discrete-time Markov processes on general state spaces
11K50 Metric theory of continued fractions
Full Text: DOI
[1] W. Fluch, “Ein verallgemeinerter Gauss-Kuzmin-operator,” Österreichische Akademie der Wissenschaften. Mathematisch-Naturwissenschaftliche Klasse. Anzeiger, vol. 124, pp. 73-76, 1987. · Zbl 0709.11040
[2] Ch. Ganatsiou, “A random system with complete connections associated with a generalized Gauss-Kuzmin operator,” Revue Roumaine de Mathématiques Pures et Appliquées. Romanian Journal of Pure and Applied Mathematics, vol. 40, no. 2, pp. 85-89, 1995. · Zbl 0865.11055
[3] M. Iosifescu and S. Grigorescu, Dependence with Complete Connections and Its Applications, vol. 96 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1990. · Zbl 0749.60067
[4] Ch. Ganatsiou, “On a Gauss-Kuzmin type problem for piecewise fractional linear maps with explicit invariant measure,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 11, pp. 753-763, 2000. · Zbl 0971.60101 · doi:10.1155/S0161171200003872 · eudml:48937
[5] M. Iosifescu, “On the application of random systems with complete connections to the theory of f-expansions,” in Progress in Statistics (European Meeting Statisticians, Budapest, 1972), vol. 9 of Colloq. Math. Soc. János Bolyai, pp. 335-363, North-Holland, Amsterdam, The Netherlands, 1974. · Zbl 0299.60077
[6] M. Iosifescu, “Recent advances in the metric theory of continued fractions,” in Transactions of the Eighth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (Prague, 1978), Vol. A, pp. 27-40, Reidel, Dordrecht, The Netherlands, 1978. · Zbl 0406.10041
[7] S. Kalpazidou, “On a random system with complete connections associated with the continued fraction to the nearer integer expansion,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 30, no. 7, pp. 527-537, 1985. · Zbl 0576.60100
[8] S. Kalpazidou, “On the application of dependence with complete connections to the metrical theory of G-continued fractions. Dependence with complete connections,” Lietuvos Matematikos Rinkinys, vol. 27, no. 1, pp. 68-79, 1987, English translation: Lithuanian Mathematical Journal, vol. 27, no. 1, pp. 32-40, 1987. · Zbl 0644.10035 · doi:10.1007/BF00972019
[9] S. Kalpazidou, “On a problem of Gauss-Kuzmin type for continued fraction with odd partial quotients,” Pacific Journal of Mathematics, vol. 123, no. 1, pp. 103-114, 1986. · Zbl 0563.28012 · doi:10.2140/pjm.1986.123.103
[10] Ch. Ganatsiou, “On the ergodic behaviour of a random system with complete connections associated with a concrete piecewise fractional linear map,” Far East Journal of Dynamical Systems, vol. 10, no. 2, pp. 145-152, 2008. · Zbl 1161.37013 · pphmj.com
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.